# SDR 2011FA0000625

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N117AP
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 8,977 hours, 45,379 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Condition: Damaged
- Location: Dme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME READABILITY IS MARGINAL. CO-PILOTS MASTER CAUTION LIGHT BARELY VISIBLE WHEN LIT. MAST MOMENTS WARNING LIGHT IS BARELY VISIBLE WHEN LIT AND TEH COLOR OF LLIGHT HAS BEEN CHANGED FROM "RED" TO "GREEN". MASTER CAUTION PANEL "RED" WARNING LIGHTS LOCATED IN TEH PANEL ARE BARELY VISIBLE AND UNREADABLE. THE "YELLOW" LIGHTS ARE BARELY VISIBLE OR READABLE DURING DIRECT SUNLIGHT. ELECTRONIC HSI IS UN-VIEWABLE DURING DAYLIGHT OPERATIONS. CONTROL HEAD VISIBILITY WAS DIFFICULT OR NON-EXISTENT ON THE GPS KLN 89B, KY196A(2EA), KT 70, KNS 81, FM COM, MCS 2000.
